On trivially semi-metrizable and D-completely regular mappings
F. Cammaroto; G. Nordo; B. A. Pasynkov
Bollettino dell'Unione Matematica Italiana (2002)
- Volume: 5-B, Issue: 1, page 197-203
- ISSN: 0392-4041
Access Full Article
topAbstract
topHow to cite
topReferences
top- BRANDENBURG, H., Some characterizations of developable spaces, Proc. A.M.S.80 (1980), 157-161. Zbl0443.54024MR574527
- BRANDENBURG, H., On a class of nearness spaces and the epireflective hull of developable topological spaces, in: Proceedings of the International Symposium on Topology and its Applications, Beograd (1977).
- CAMMAROTO, F.- PASYNKOV, B. A., Some metrization theorems for continuous mappings, to appear (1999). Zbl1003.54007MR1910427
- ENGELKING, R., General Topology, Heldermann, Berlin, 1989. Zbl0684.54001MR1039321
- HELDERMANN, N. C., The category of D-completely regular spaces is simple, Trans. A.M.S., 262 (1980), 437-446. Zbl0459.54014MR586727
- PASYNKOV, B. A., On extension to mappings of certain notions and assertions concerning spaces, in: Mapping and Functors, Izdat. MGU, Moscow (1984), 72-102 (in Russian). Zbl0558.54010MR791256